# SDR ASOA20120904094V

- Difficulty date: September 3, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N16170
- Make and model: Emb EMB-145XR
- Aircraft serial: 145850
- Aircraft time: 18,984 hours, 12,342 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14528566001
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE CENTER OMEGA BEAM WAS FOUND TO BE CORRODED BETWEEN FRAMES 59 AND 61.  MX REMOVED THE CORROSION AND PERFORMED A DOUBLER REPAIR IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
